Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have chapped and flaky skin on penis, Fatigue, constipation and gas. Suggest medicine?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I'm a 31 y.o. man.i am suffering from the following symptoms for one months. my penis has Chapped and dry flaky skin
A poor appetite
Chronic fatigue
Constipation and bad breath
Frequent intestinal gas
from internet study i think it is yeast infection.i was suffering from same problems before and it was automatically cured. please suggest me about treatment. and in which
specialist doctor should i consult/? please prescribe medicine which shoulu avaible in west bengal. n.b. i have girl friend and we r meeting for last one year.
Posted Sun, 15 Sep 2013 in Men's Health
Answered by Dr. R.A. Singh 1 hour later
Brief Answer:
Decreased intestinal motility can be a cause.

Detailed Answer:
Thanks for writing your query.

After reading your post, it seems that you might be having increased acidity and gas along with decreased intestinal movement.
You should also go for H.pylori test.

Antacid like Omeprazole 40 mg once day along with a prokinetic like Itopride 20 mg can be helpful to you.

Also include roughage and fiber XXXXXXX foods in your diet.
Drink at least 8-10 glasses of pure water daily.

Avoid taking khaini and paan as they may cause more harm.

If the problem persists, get yourself by a Gastroenerologist.

You can continue applying locally soframycin on your penis.
I hope this is helpful to you.
If you have any further query, I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor